Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 148, NWS Louisville, KY

June 2, 2016Nelson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 2, 2016, 5:02 PM EDT for Nelson County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 5:02 PM EDT (21:02 UTC)
Expired
Jun 2, 2016, 5:30 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Nelson County, KY

The radar

The Louisville radar (KLVX), 45 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS53 KLMK 022102
SVRLMK
KYC179-022130-
/O.NEW.KLMK.SV.W.0148.160602T2102Z-160602T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL NELSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 530 PM EDT

* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SAMUELS...OR NORTHWEST OF BARDSTOWN... MOVING EAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BARDSTOWN...BLOOMFIELD...BOURBON SPRINGS...COXS CREEK...LENORE...
  BOTLAND... HUNTERS... CRAVENS...SAMUELS FIELD AIRPORT...
  WITHROW AND HIGHGROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3794 8540 3795 8534 3783 8530 3781 8532
      3780 8531 3778 8534 3778 8536 3777 8536
      3776 8557 3787 8560 3788 8558 3791 8558
      3793 8555 3796 8552 3796 8553 3799 8548
TIME...MOT...LOC 2101Z 256DEG 6KT 3787 8551 

HAIL...1.00IN
WIND...60MPH
 
$$

RAS
1 follow-up statement
681 
WWUS53 KLMK 022125
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT THU JUN 2 2016

KYC179-022135-
/O.EXP.KLMK.SV.W.0148.000000T0000Z-160602T2130Z/
NELSON KY-
525 PM EDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NELSON COUNTY
WILL EXPIRE AT 530 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3794 8540 3795 8534 3783 8530 3781 8532
      3780 8531 3778 8534 3778 8536 3777 8536
      3776 8557 3787 8560 3788 8558 3791 8558
      3793 8555 3796 8552 3796 8553 3799 8548
TIME...MOT...LOC 2122Z 256DEG 6KT 3787 8551 

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:13 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 2, 3:13 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
313 PM EDT THU JUN 2 2016

.SHORT TERM (Now through Friday Night)...
Issued at 258 PM EDT Thu Jun 2 2016

The cold front this afternoon currently stretches from Ohio back
into southern Indiana. This front will slowly make its way southeast
through the region tonight. Storms have developed along this front
and have been training along it.

The main concern for the afternoon will be the potential for flash
flooding, particularly north of the Ohio River. Precipitable water
values are around 1.75 inches and MUCAPE values are around 1000
J/kg. Sounding show long, skinny CAPE with little to no dry air
aloft. Thus, while a few stronger wind gusts are not out of the
question, the heavy rain looks to be the biggest concern this
afternoon and evening. South of the Ohio River, more scattered
storms are expected to develop over the next couple of hours. While
the flash flooding potential will be better along the frontal
boundary, any training of storms could result in some minor flooding
this afternoon given weak flow aloft and slow storm motion.

Storms should decrease in coverage late this evening into the
overnight hours, with showers lingering over east and south central
KY as the front slides through. The front will stall out and become
less defined across the KY/TN border. This lingering boundary will
serve as the focus for more storms developing tomorrow as a weak
disturbance rides along it. The best chances for storms tomorrow
will be across south central KY with more scattered coverage further
to the north. Storms look to then decrease again in the evening with
another PV anomaly approaching early Saturday morning bringing
renewed rain chances.

Friday will be another muggy day in central KY with dewpoints in the
mid 60s and temperatures in the 80s. Some low 60s dewpoints will
filter into southern IN, making it feel a bit less humid.

.LONG TERM (Saturday through Thursday)...
Issued at 311 PM EDT Thu Jun 2 2016

An upper level trough will be digging into the Midwest at the
beginning of the long term period and will shift eastward into the
eastern CONUS through the weekend. This trough will then remain over
the eastern CONUS through early next week, slowly shifting eastward
by mid week.

Saturday the lower Ohio Valley will be in the warm sector ahead of a
cold front that looks to move through on Sunday morning. A PV
anomaly will move through the upper level flow on Saturday as well.
Precipitable water values will rise once again to 1.7-1.9 inches
across the region with long skinny CAPE. There is a fairly good
chance for storms on Saturday as this system moves through. Storms
will start out mainly across southern IN in the morning and spread
across central KY through mid day. Showers and storms will continue
through the overnight hours and into Sunday before the front finally
pushes through and brings an end to precipitation. With the very
moist atmosphere, heavy rainfall and some flooding looks to again be
the main concern this weekend. Some areas could potentially see 2-
3 inches of rain depending on training and repeated storms.

We will finally dry out on Sunday night with mostly dry weather then
forecast from Monday through Wednesday. Temperatures will be a bit
cooler through the long term than they have been with highs in the
upper 70s to lower 80s and lows in the upper 50s to lower 60s.

&&

.AVIATION (18Z TAF Update)...
Issued at 117 PM EDT Thu Jun 2 2016

Plentiful moisture resides over the region this afternoon.  Ample
cloud cover is keeping the instability down over much of the region.
However, some thinning out of the clouds has occurred over
southeastern KY and across portions of far western KY.

Locally, a mix of low and mid-level cloudiness will continue through
the afternoon.  Earlier low cigs continue to lift and we're likely
to see high end MVFR or low end VFR ceilings this afternoon. Showers
and a few thunderstorms will be scattered about.  However, the area
at most risk for widespread convective development will be along a
SW-NE oriented surface pressure trough from west KY thorough
southern Indiana.  For now, plan on keeping VCSH in the TAFs for
this afternoon and into this evening.  Will continue to monitor
convective trends and issue quick amendments as needed.  Surface
winds look to be light and variable this afternoon.

For this evening and tonight, diurnal convection will continue into
the evening hours before waning.  Much of the latest guidance
continues to be in agreement with very little convection persisting
overnight.  Low clouds and fog will become issues with the fog more
of a threat down at KBWG in the 03/08-13Z time frame.  Some MVFR
cigs/vsbys will be possible at KLEX and KSDF late tonight.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........EER
Long Term.........EER
Aviation..........MJ
Hazardous weather outlook, Jun 2, 3:29 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT THU JUN 2 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
329 PM EDT THU JUN 2 2016 /229 PM CDT THU JUN 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON
INTO THIS EVENING. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY
WINDS AND TORRENTIAL RAINFALL. SOME LOCAL PONDING OF WATER OR
MINOR FLOODING WILL BE POSSIBLE IN AREAS WITH REPEATED STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SUNDAY.
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...BUT
TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FLOODING OF STRONG WINDS THIS
AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Special weather statement, Jun 2, 3:26 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT THU JUN 2 2016

INZ077-078-091-092-022000-
WASHINGTON-SCOTT-FLOYD-CLARK-
326 PM EDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT...NORTHERN
FLOYD...SOUTHEASTERN WASHINGTON AND CLARK COUNTIES...

AT 326 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW PROVIDENCE TOWN...
MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW PROVIDENCE TOWN...CHARLESTOWN...SELLERSBURG...LEXINGTON...GALENA...NEW
PEKIN...BORDEN...BETHLEHEM...GREENVILLE AND BENNETTSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3868 8560 3868 8557 3861 8557 3861 8550
      3859 8550 3859 8543 3857 8542 3853 8542
      3850 8548 3848 8549 3832 8599 3838 8604
      3842 8603 3842 8607 3845 8609 3869 8561
TIME...MOT...LOC 1926Z 243DEG 20KT 3843 8588

RAS
Local storm report, Jun 2, 4:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU JUN 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     FLOOD            NEW ALBANY              38.31N 85.83W
06/02/2016                   FLOYD              IN   BROADCAST MEDIA

            STREET FLOODING REPORTED THERE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jun 2, 4:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT THU JUN 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     NEW ALBANY              38.30N 85.83W
06/02/2016  M55 MPH          FLOYD              IN   MESONET

            MEASURED AT KENTUCKY MESONET STATION.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 2, 4:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT THU JUN 2 2016

KYZ034-022130-
SHELBY-
452 PM EDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SHELBY COUNTY...

AT 452 PM EDT...A STRONG THUNDERSTORM WAS SOUTH OF
SIMPSONVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SIMPSONVILLE...MIDDLETOWN HEIGHTS...ELMBURG...HATTON...
CHESTNUT GROVE...HEMP RIDGE...OLD CHRISTIANBURG...CONNER AND MONTCLAIR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3833 8496 3827 8500 3818 8501 3810 8520
      3810 8527 3815 8542 3826 8541 3835 8523
TIME...MOT...LOC 2052Z 240DEG 20KT 3819 8534

RAS
Local storm report, Jun 2, 4:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT THU JUN 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 SSW LEXINGTON         37.99N 84.51W
06/02/2016  E0.88 INCH       FAYETTE            KY   BROADCAST MEDIA

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 2, 4:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT THU JUN 2 2016

KYZ038-045-022130-
SPENCER-NELSON-
455 PM EDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SPENCER AND NORTHEASTERN NELSON
COUNTIES...

AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR SAMUELS...MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...TAYLORSVILLE...BLOOMFIELD...BOURBON SPRINGS...LENORE...
WAKEFIELD...HUNTERS...CRAVENS...WATERFORD AND SAMUELS FIELD AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3810 8528 3793 8516 3789 8515 3788 8519
      3790 8520 3786 8521 3787 8525 3784 8526
      3785 8528 3784 8528 3776 8553 3787 8560
      3788 8558 3791 8558 3793 8555 3796 8552
      3796 8553 3799 8549 3800 8551 3812 8532
TIME...MOT...LOC 2054Z 236DEG 11KT 3789 8552

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:02 PM EDTSpecial Weather StatementLMKEdmonson28 min
Jun 1, 8:05 PM EDTSpecial Weather StatementLMKCasey, Lincoln25 min
Jun 1, 8:14 PM EDTSpecial Weather StatementLMKWashington31 min
Jun 1, 8:24 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln36 min
Jun 1, 8:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 1, 9:05 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas25 min
Jun 1, 9:12 PM EDTAreal Flood AdvisoryLMKAnderson, Mercer, Nelson, Washington3 hr
Jun 1, 9:13 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford32 min
Jun 1, 9:24 PM EDTFlash Flood WarningLMKAnderson, Mercer3 hr
Jun 1, 9:30 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas30 min
Jun 1, 9:31 PM EDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas3 hr
Jun 1, 9:43 PM EDTFlash Flood WarningLMKHarrison, Nicholas3 hr
Jun 1, 10:09 PM EDTSpecial Weather StatementLMKBourbon, Franklin, Scott, Shelby21 min
Jun 1, 10:15 PM EDTSpecial Weather StatementLMKButler, Ohio30 min
Jun 1, 10:32 PM EDTAreal Flood AdvisoryLMKBourbon, Fayette, Franklin, Scott, Woodford3 hr
Jun 1, 10:50 PM EDTSpecial Weather StatementLMKButler25 min
Jun 2, 4:37 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Jun 2, 4:52 PM EDTSpecial Weather StatementLMKShelby38 min
Jun 2, 4:55 PM EDTSpecial Weather StatementLMKNelson, Spencer35 min
Jun 2, 5:05 PM EDTSpecial Weather StatementLMKBourbon, Fayette25 min
Jun 2, 5:08 PM EDTSpecial Weather StatementLMKSpencer37 min
Jun 2, 5:21 PM EDTSpecial Weather StatementLMKMonroe39 min
Jun 2, 5:22 PM EDTSpecial Weather StatementLMKFayette, Jessamine23 min
Jun 2, 5:27 PM EDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer33 min
Jun 2, 5:39 PM EDTAreal Flood AdvisoryLMKFayette, Garrard, Jessamine3 hr
Jun 2, 5:40 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott35 min
Jun 2, 5:43 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas22 min
Jun 2, 5:45 PM EDTSpecial Weather StatementLMKSpencer30 min
Jun 2, 5:51 PM EDTSpecial Weather StatementLMKMadison24 min
Jun 2, 5:53 PM EDTSpecial Weather StatementLMKJessamine37 min
Jun 2, 6:01 PM EDTSpecial Weather StatementLMKWashington29 min
Jun 2, 6:11 PM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Scott3 hr
Jun 2, 6:19 PM EDTSpecial Weather StatementLMKFayette26 min
Jun 2, 6:21 PM EDTSpecial Weather StatementLMKHarrison24 min
Jun 2, 6:34 PM EDTAreal Flood AdvisoryLMKCasey, Russell3 hr
Jun 2, 7:07 PM EDTAreal Flood AdvisoryLMKGarrard, Madison3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.